# SDR FDEA200910093533

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Part number: 65163505
- Condition: Misinstalled
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 1183 LWR CHORD LT INBD 17.8 VERT BEAM FASTENERS SPACING SHORT.  REPAIR ACCOMPLISHED ON NON-ROUTINE N00323 UNDER WORK ORDER 00045711 IAW EA 7-5310-126851.
